# SDR UALA2012051802827

- Difficulty date: May 18, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 53,512 hours, 6,425 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE, DOOR 2 GALLEY AREA LWR RIGHT WALL.  LIGHT COVER ALSO MISSING.  RELAMPED AND REPLACED LENS COVER.  OPS CHECKED NORMAL.
